Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 293050, 14 pages
Research Article

Permanence and Periodic Solutions for a Two-Patch Impulsive Migration Periodic -Species Lotka-Volterra Competitive System

1College of Mathematics and Statistics, Chongqing Jiaotong University, Chonging 400074, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou, Zhejiang 310036, China
3School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu 610054, China

Received 21 August 2015; Accepted 12 November 2015

Academic Editor: Hassan A. El-Morshedy

Copyright © 2015 Zijian Liu and Chenxue Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Meng Hu, and Jingyuan Wei, “Extinction in a Nonautonomous Discrete Lotka-Volterra Competitive System with Time Delay,” Discrete Dynamics in Nature and Society, vol. 2018, pp. 1–11, 2018. View at Publisher · View at Google Scholar